`a`
Discrete and Continuous Dynamical Systems - Series S (DCDS-S)
 

Volume 4,Number 4,     August 2011

Issue on geometric properties for parabolic and elliptic PDE's

1

Preface   Pages : i - ii

Filippo Gazzola,  Rolando Magnanini and Shigeru Sakaguchi

 Abstract       Full Text      Related Articles

2

Symmetries in an overdetermined problem for the Green's function   Pages : 791 - 800

Virginia Agostiniani and Rolando Magnanini

 Abstract       References       Full Text      Related Articles

3

A remark on Hardy type inequalities with remainder terms   Pages : 801 - 807

Angelo Alvino,  Roberta Volpicelli and Bruno Volzone

 Abstract       References       Full Text      Related Articles

4

Positive solutions to a linearly perturbed critical growth biharmonic problem   Pages : 809 - 823

Elvise Berchio and Filippo Gazzola

 Abstract       References       Full Text      Related Articles

5

Shape optimization for Monge-Ampère equations via domain derivative   Pages : 825 - 831

Barbara Brandolini,  Carlo Nitsch and Cristina Trombetti

 Abstract       References       Full Text      Related Articles

6

Hot spots for the two dimensional heat equation with a rapidly decaying negative potential   Pages : 833 - 849

Kazuhiro Ishige and Y. Kabeya

 Abstract       References       Full Text      Related Articles

7

On a new kind of convexity for solutions of parabolic problems   Pages : 851 - 864

Kazuhiro Ishige and Paolo Salani

 Abstract       References       Full Text      Related Articles

8

On the motion of polygonal curves with asymptotic lines by crystalline curvature flow with bulk effect   Pages : 865 - 873

Tetsuya Ishiwata

 Abstract       References       Full Text      Related Articles

9

The degenerate drift-diffusion system with the Sobolev critical exponent   Pages : 875 - 886

T. Ogawa

 Abstract       References       Full Text      Related Articles

10

A Liouville-type theorem for some Weingarten hypersurfaces   Pages : 887 - 895

Shigeru Sakaguchi

 Abstract       References       Full Text      Related Articles

11

Singular backward self-similar solutions of a semilinear parabolic equation   Pages : 897 - 906

Shota Sato and Eiji Yanagida

 Abstract       References       Full Text      Related Articles

12

An eigenvalue problem related to blowing-up solutions for a semilinear elliptic equation with the critical Sobolev exponent   Pages : 907 - 922

Futoshi Takahashi

 Abstract       References       Full Text      Related Articles